# SDR JGV2001F00004

- Difficulty date: July 11, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N1125S
- Make and model: Israel ASTRA SPX
- Aircraft serial: 134
- Engine: Garrtt TFE731*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: D25W342120503
- Condition: Damaged
- Location: Cabin
- Part time: 26 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

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
